# SDR YENA2023033100309

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N2142J
- Make and model: Airbus A321-271N
- Aircraft serial: 10254
- Aircraft time: 6,558 hours, 1,242 cycles
- Engine: Iae PW1133GAJM
- Engine time: 6,558 hours, 1,242 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Valve
- Part number: 70646A010001
- Part serial: 7064604158
- Condition: Faulty
- Location: Engine-1
- Part time: 6,558 hours, 1,242 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT#523, JFK-LAX. (ETOPS) 'DURING TSI N2142J-20230327 ITEM 7. FOUND ENG 1 PRV DIFFICULT TO MANUALLY OPEN AND CLOSE; REMOVED AND REPLACED #1 ENG PRV PER AMM 36-11-52. LEAK CHECK OK.'
